Über tensorielle Integralgleichungen

K. Lanczos

Mathematische Annalen (1926)

  • Volume: 95, page 143-153
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lanczos, K.. "Über tensorielle Integralgleichungen." Mathematische Annalen 95 (1926): 143-153. <http://eudml.org/doc/159122>.

author = {Lanczos, K.},
journal = {Mathematische Annalen},
language = {ger},
pages = {143-153},
title = {Über tensorielle Integralgleichungen},
url = {http://eudml.org/doc/159122},
volume = {95},
year = {1926},

AU - Lanczos, K.
TI - Über tensorielle Integralgleichungen
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 143
EP - 153
LA - ger
UR - http://eudml.org/doc/159122
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.